The geometric Bogomolov conjecture

Cantat, Serge and Gao, Ziyang and Habegger, Philipp and Xie, Junyi. (2020) The geometric Bogomolov conjecture. Duke Mathematical Journal, 170 (2). pp. 247-277.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/81416/

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Duke University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:04 Oct 2021 14:47
Deposited On:04 Oct 2021 14:47

Repository Staff Only: item control page